# SDR UIEA2020050700988

- Difficulty date: May 6, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,342 hours, 17,914 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L PRV STATUS MSG( PERFORMED AIR SUPPLY CONTROL MODULE BITE TEST REF AMM 36-20-00-815-804. TEST PASSED AT THIS TIME. MSG CLEARED. OK FOR RTS. )
